# SDR 97UAL900342

- Difficulty date: May 1, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N7252U
- Make and model: Boeing 727222
- Aircraft serial: 21399
- Engine: Pwa JT8D15
- System (JASC): 3840 · Air Supply (Water Pressure System)
- Part: Compressor
- Part number: C7047M1
- Condition: Inoperative
- Location: Bs 720
- Stage of operation: NR
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

STRONG BURNED ELECTRICAL SMELL IN COCKPIT AND CABIN.  SUPPLEMENTAL DATA UPDATE, THE POTABLE WATER SYSTEM AIR COMPRESSOR MOTOR OVERHEATED AND POPPED THE CIRCUIT BREAKER.  REPLACED THE AIR COMPRESSOR.
